By Anonymous Latest Reply 2013-08-21 05:39:58 -0500
Started 2013-08-17 09:39:26 -0500

I just recently went back to work and I'm having major issues. Every time I bend or squat or turn to quick I get super dizzy and feel sick. I'm taking metformen and two blood pressure meds and don't know what the problem is. I feel shakey too!! I make sure I eat but that doesn't help, I'm bout ready to stop taking my meds! Any thoughts?

Tags: help

6 replies

splitpea922 2013-08-21 05:39:58 -0500 Report

I was only on Metformen for awhile but it made me super sick and did not regulate anything. I am usually super sensitive to meds but yeah…it made me sick.

Type1Lou 2013-08-20 18:44:42 -0500 Report

I'm afflicted with "Positional Vertigo" which sometimes makes me dizzy when I bend over or get up quickly. It comes and goes… and they can prescribe a pill to help with it but I don't want to take another pill so just deal with it. It's important for you to mention your dizziness to your doctor so they can rule out any other condition or meds that might be causing it.

Caroltoo 2013-08-19 09:49:44 -0500 Report

You mentioned you ]are taking two blood pressure medications: BP changes can also cause dizziness, so can issues with your heart functions. Think I'd check in with my physician for direction to which specialist would most likely be helpful. Sinus or inner ear issues are also viable options.

Nick1962 2013-08-18 18:48:00 -0500 Report

I'll second the "go see your doctor" and add maybe see an ear, nose and throat specialist. Getty dizzy when you bend, squat or turn too quickly sounds just like how I feel when I have a sinus infection that effects my ears.

Next Discussion: I NEED ADVICE PLEASE :'( »